Volume 6, issue 3 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
One-sided Heegaard splittings of $\mathbb{R}\mathrm{P}^3$

Loretta Bartolini and J Hyam Rubinstein

Algebraic & Geometric Topology 6 (2006) 1319–1330
Bibliography
1 G E Bredon, J W Wood, Non-orientable surfaces in orientable $3$-manifolds, Invent. Math. 7 (1969) 83 MR0246312
2 C Frohman, One-sided incompressible surfaces in Seifert fibered spaces, Topology Appl. 23 (1986) 103 MR855450
3 J Hempel, One sided incompressible surfaces in $3$-manifolds, from: "Geometric topology (Proc. Conf., Park City, Utah, 1974)", Springer (1975) MR0402748
4 R Rannard, Incompressible surfaces in Seifert fibered spaces, Topology Appl. 72 (1996) 19 MR1402233
5 J H Rubinstein, One-sided Heegaard splittings of $3$-manifolds, Pacific J. Math. 76 (1978) 185 MR0488064
6 J Stallings, On the loop theorem, Ann. of Math. $(2)$ 72 (1960) 12 MR0121796
7 F Waldhausen, Heegaard-Zerlegungen der $3$-Sphäre, Topology 7 (1968) 195 MR0227992